# SDR SWIA200514853

- Difficulty date: April 6, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 8,218 hours, 7,271 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 416
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 2,686 hours, 2,350 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CAUTION AND MACH TRIM CAUTION MSG.  REPLACED HSTCU IAW 27-41-01, OPERATIONAL CHECK GOOD.
